Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I have Hypothyroidism b4 pregnancy. please let me know if this is OK ?

I am 3 months pregnant and i have Hypo THyroidism b4 pregnancy .i am 25 y old one week b4 i had the TSH , T3,T4 tests done. T3, TSH normal but T4 is little(0.78) more than normal. TSH-3 T4-11.78(normal is =11) i am using 75 msg dosage of thyronorm everyday. please let me know if this is Ok.
Asked On : Tue, 18 May 2010
Answers:  2 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.welcome.Yes your T4 is slightly high.You can marginally reduce your dose of thyronorm from 75 mcg to 62.5 mcg. Good luck.
Answered: Sun, 11 Sep 2011
I find this answer helpful
Infertility Specialist Dr. Nandita Thakkar's  Response
Hypothyroidism is very common condition
In pregnancy - you need to monitor the thyroid levels and adjust the dose of thyroxine as per your levels
meet your consultant and they will tell you how to manage the situation
Answered: Tue, 1 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor